# SDR SWAA2023011077894

- Difficulty date: December 2, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 51,537 hours, 27,573 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT EXTERNAL LOWER RT VAPOR BARRIER WEB STA 663 OPEN HOLE LOCATION RBL 7. CRACK FOUND AT EXTERNAL UPPER RT VAPOR BARRIER WEB ATTACH ANGLE STA 663 OPEN HOLE LOCATION RBL 7.<FORMED REPLACEMENT ANGLE & SPLICE ANGLE FOR REPAIR AT VAPOR BARRIER ATTACH ANGLE; AS PER SRM. 51-10-10-2R-5 REPAIR 5; TABLE 201; FIG. 202 AND SRM.51-30-01-0G-0; REPAIR PART INSTALLATION AND STEP 18 CORRECTION FOR STEP 1.APPLIED FILLET SEALANT BMS5-95 SEALANT; AROUND THE EDGES OF THE REPAIR AS PER AMM 51-31-00-390-804.
